Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Strong Approximation for Semi-Simple Groups Over Function Fields

Gopal Prasad
Annals of Mathematics
Second Series, Vol. 105, No. 3 (May, 1977), pp. 553-572
Published by: Annals of Mathematics
DOI: 10.2307/1970924
Stable URL: http://www.jstor.org/stable/1970924
Page Count: 20
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Strong Approximation for Semi-Simple Groups Over Function Fields
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[553]
    [553]
  • Thumbnail: Page 
554
    554
  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563
  • Thumbnail: Page 
564
    564
  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566
  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568
  • Thumbnail: Page 
569
    569
  • Thumbnail: Page 
570
    570
  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572